|will i get sick
Jun 14, 2012
currently i'm on Lamzid and nivaropine,i want to switch from Lamzid, to tenofovir or abacavir. what are the side effect of the meds i'm switching to? and what can i do to manage the side effect? if i switch the Lamzid must i take both the tenofovir and abacavir together with the nevaropine? how does it work?
| Response from Dr. Henry
When switching from Lamzid (AZT/3TC) then usually would go to tenofovir or abacavir and lamivudine plus the nevirapine (usually dont use abacavir and tenofovir together though it can done is some situations). KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Flaky Skin Could I Have Acute HIV Infection
- Is Penis Discharge An Early Sign Of HIV?
- Ache In Testicles After Anal Sex With Condom Does It Mean I Have HIV
- Black Spots After Sharing Dildos Worried I Have HIV
- Cold Feet After Sucking Penis Worried I Have HIV
- Itchy Scrotum After Sensual Massage Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.